# SDR UPS08M52071

- Difficulty date: February 14, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11
- Aircraft time: 62,889 hours, 8,989 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Cargo Bilge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CENTER CARGO BILGE RT L48 STA 1715-1695 FOUND MAJOR CORROSION ON LONGERON AS MARKED, LONGERON MAJOR CORROSION REMOVED.  FOUND EXCEEDED LIMIT PER SRM 53-10-00 FIG 2A V.1R.40.  MAT`L REMOVED:0.075 INCH ORIG THK:0.105 INCH.  NEW LONG REWORK C/OUT FR MAT`L ID0558TX7150T6511 PER DWG AFA7776.FPI C/OUT IAW DAC NDTSPM R.13 PAR T08 FOUND NO CRACK EVIDENT.  NEW LONGERON AND SPLICES 2 HOLES P/UP PER SRM 51-31-01V.2R.40 AND REPROTECTED PER SRM 51-21-01 V2R.40.
